# SDR SWAA2012032902706

- Difficulty date: March 26, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,207 hours, 41,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED AT BS 727A, STR 15L.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
